MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG

BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG
Model Number 323000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: level b investigation.Complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_2__; occurrence: a complaint history check was performed and this is the 1st related complaint for does not detach as intended, needle hub separates and needle stick (clean) on lot # 9266921.A review of risk management 150rmn-0001-16 revision 13 indicates that the potential risk of this specific reported incident (syringe, shield does not detach as intended, needle hub separates, needle stick) was captured and addressed investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch # 9266921 all inspections were performed per the applicable operations qc specifications.There was one (1) notification [200879125] noted that did not pertain to the complaint.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported during use the vet syringe 0.3ml x 29g x 12.7mm 10 bag experienced shield/cap does not attach/detach and needlestick injury - self.The following information was provided by the initial reporter: the customer stated that with four syringes it was hard to remove shields and the needle hub assembly separated when removed.Also reported, on one of these syringes she pulled hard and needle stuck her finger.No medical attention sought.

Brand Name
VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10434288
Report Number1920898-2020-01104
Device Sequence Number11773307
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number323000
Device Catalogue Number323000
Device Lot Number9266921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;